# SDR 2002F01022

- Difficulty date: October 25, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: AS19570C
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING ASCENT FROM MIA 30 MINUTES INTO FLIGHT NR 2 'B' SYSTEM HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  PERFORMED ABNORMAL CHECKLIST, NO BREAKERS POPPED.  AIRCRAFT RETURNED TO MIAMI.  TROUBLESHOT HYDRAULIC SYSTEM.  FOUND CURRENT DRAWS FROM RELAY ON PUMP NR 1 TO BE 16 AMPS NO LOAD, AND NR 2 PUMP 23 AMPS NO LOAD.  WITH LOAD PUMP NR 1, 24 AMPS, PUMP NR 2, 34 AMPS.  REMOVED AND REPLACED SYSTEM 'B' PUMP, NR 2 PUMP CIRCUIT BREAKER AND NR 2 PUMP RELAY.  REMOVED AND REPLACED CASE DRAIN FILTERS TWO EACH.  WORK PERFORMED IAW MM 29-00, 29-10-01, 29-12-11 AND 29-12-21.  OPS CHECK AND LEAK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
